To hear this post, just click the Play Button below…
This is my second day of reducing Gabapentin, this being the second of the prescribed medication that I’m addicted too, the first was morphine. I’m really surprised at the impact coming of this stuff is having on me. I’m feeling heavy, light headed, a thick pulsing headache and I certainly didn’t sleep well; finally getting up just after four. I’m hoping that in a week, or two, just as with each monthly reduction of morphine, my withdrawal symptoms will start to settle. Hopefully too, with each reduction it the horrendous affects of coming off this stuff, will get less and less.
As I said, Morphine was the first thing I had to kick and it was hard. Took me well over six months, but the difference is amazing. My daughter said, I’m a totally different person now, so that has given me all the incentive I need.
I think the hardest thing is… the medication, it’s just there, tempting and I could take it if I wanted to… and I want too.
I take Gabapentin three times a day, morning, afternoon and at night; 300mg each time, but now I take 200mg in the afternoon. It is evening now and I can feel my body reacting to the reduction.
It certainly seems harder today, just hope tomorrow gets better.
Categories: Dementia Related Post